# SDR 03FDEA00783

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP UPPER O/B UPPER SURFACE HAS TWO DEEP GOUGES.    CLOSING ACTION OM 05/20/03.  REMOVED AND REPLACED RT O/B FLAP VANE IAW M/M 27-50-03-2.OP'S CHECK TO BE ACCOMPLISHED ON W/C E-8-5750-7-5000 PT2.
